I just started the birth control pill I'm on my second pack today . And I believe that the depo shot hasn't where Off . Since I didn't go in for march and had a continuous period but it eventually stopped when taking medicines that my gynecologist Prescribed And then it seems the birth control pills work . I started my period on the 4th placebo pill I'm on 21-7 pack thanks I'm curious and really wondering when too be aware too call my doctor if any prolong bleeding
It can take up to 18 months (longer for some), for your body to find its natural balance after stopping the artificial hormones in Depo, & periods can be irregular during that time. Sometimes bleeding can be heavy & constant (it was for me, for 2 yrs), & you'll need to be careful not to become anaemic, if that happens (your doctor can monitor you).
Throw in the artificial hormones in your new birth control, & your body has to not only adjust to the Depo leaving it, but the new hormones entering it. It could take time for things to settle down.
Everyone is different, depending on how their body copes with it all.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Sep 2013 • 1 answer
Posted 17 Mar 2016 • 0 answers
Posted 16 Jul 2016 • 0 answers
Posted 29 Jun 2017 • 1 answer
Posted 18 days ago • 0 answers